# SDR AALA202005159002

- Difficulty date: May 14, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 39,045 hours, 13,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L4 PAX/CREW DOOR, EMERGENCY ASSIST BOTTLE BELOW ALLOWABLE PRESSURE LIMITS. SERVICED L4 DOOR ASSIST BOTTLE PER AMM 52-10-00, OKAY FOR SERVICE.
